# SDR AALA202509176775

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,174 hours, 16,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON CONDUCTING AN EMERGENCY LIGHT CHECK, IT WAS NOTED THAT THE FIRST 2 MOST FORWARD CEILING EMERGENCY LIGHTS ARE NOT WORKING BETWEEN FRAMES 24 - 30. MAINTENANCE RESET CONNECTOR PLUG ON CEILING LIGHTS & ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-11.
